|Title||A solution to the three disjoint path problem on honeycomb meshes|
|Authors||Yang, X., Megson, G.M., Zhang, S. and Liu, X.|
Recently honeycomb meshes have been considered as alternative candidates for interconnection networks in parallel and distributed computer systems. This paper presents a solution to one of the open problems about honeycomb meshes—the so-called three disjoint path problem. The problem requires minimizing the length of the longest of any three disjoint paths between 3-degree nodes. This solution provides information on the re-routing of traffic along the network in the presence of faults.
|Journal||Parallel Processing Letters|
|Journal citation||14 (3-4), pp. 399-410|
|Publisher||World Scientific Publishing|
|Digital Object Identifier (DOI)||https://doi.org/10.1142/S0129626404001982|